# SDR GAIA99123

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AA
- Make and model: Boeing 727223
- Aircraft serial: 20996
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Connector
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

FLT 514 - BDL-EWR - ON APPROACH, HAD THE NR 2 ENGINE START VALVE COME ON.  THE AOM PROCEDURE FOR THE START VALVE LIGHT ON WAS COMPLIED WITH AND THE NR 2 ENGINE WAS SHUTDOWN.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED AT BDL WITHOUT FURTHER DIFFICULTIES.  CHECKED NR 2 ENGINE START VALVE WIRING FOR CONDITION AND SECURITY.  CLEANED AND RESEATED CANNON PLUGS.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
